International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 413-415
An inverse problem for biharmonic equation
Department of Mathematics, Cardwell Hall, Kansas State University, Manhattan 66506, KS , USA
Received 18 March 1987
Copyright © 1988 A. G. Ramm. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An inhomogeneity immersed in a medium is found from the measurements of the elastic field on the surface of the medium.